Solving the Quintic by Iteration

DSpace/Manakin Repository

Solving the Quintic by Iteration

Citable link to this page


Title: Solving the Quintic by Iteration
Author: Doyle, Peter; McMullen, Curtis T.

Note: Order does not necessarily reflect citation order of authors.

Citation: Doyle, Peter, and Curtis T. McMullen. 1989. Solving the quintic by iteration. Acta Mathematica 163(1): 151–180.
Full Text & Related Files:
Published Version: doi:10.1007/BF02392735
Other Sources:
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at
Citable link to this page:
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)


Search DASH

Advanced Search